MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4091000
Medical Device Problem Codes Unintended Movement (3026); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During inspection the service technician was not able to reproduce the alleged malfunction.The investigation is ongoing.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
The customer alleged that the back section of the trusystem 7500 surgical table top suddenly fell down.It was confirmed that there was no harm or injury to patient or caregiver.This report was filed in our complaint handling system as complaint #(b)(4).
 
Event or Problem Description
The customer alleged that the back section of the trusystem 7500 surgical table top suddenly fell down.It was confirmed that there was no harm or injury to patient or caregiver.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
During investigation of the reported event the following was determined: the field service technician was not able to reproduce the allegation or any product issue during the on-site investigation.The alleged event could not be confirmed, the log files did not show any malfunction or movements of the back section.The device is working as intended.Therefore, no further action is required.

Brand Name
TRUSYSTEM 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key15263904
Report Number3007143268-2022-00021
Device Sequence Number5871788
Product Code GDC
UDI-Device Identifier00887761984455
UDI-Public887761984455
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4091000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown